# SDR MK1Y20230305004

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767-35H
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

SECTION 41 – FUSELAGE SKIN AT STA 159.5 AND ABOVE STR30R: DURING MAINTENANCE INSPECTION, EXISTING BLEND OUT AND LIGHTING STRKE WERE FOUND. SKIN P/N 141T3211, IS MADE FROM 0.08” CLAD 2024-T3 (CHEM-MILLED 0.045”0. THE BLEND OUT IS BEYOND LIMITS PER SRM 53-00-01, ALLOWABLE DAMAGE 2, FIG 101.
